# SDR ASOA20161007012A

- Difficulty date: October 7, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 19,165 hours, 12,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE DAMAGE WAS DISCOVERED IN THE AFT EQUIPMENT BAY IN THE AREA OF BS 1162 FRAME STRINGERS 7 - 8L CHAFED FROM A HYDRAULIC LINE GROUP STANDOFF. THE DAMAGE INCLUDED GOUGING OF STRINGER 6L, 7L, 7R ( AND END CAP), FRAME 1162, AND FUSELAGE SKIN BETWEEN BS 1144 AND 1162.  REPAIRED IAW REOS 670-53-71-047, 690-53-61-637, 690-53-61-638, AND 690-53-61-639.  MAJOR REPAIR IAW SOP5702. AIRCRAFT OK FOR CONTINUED SERVICE.
